# SDR DALA2016071205213

- Difficulty date: July 11, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OTBD CHANNEL FWD CORNER STA 953 APPROXIMATELY AT LT MLG DOOR.  Z CHANNEL WAS REPAIRED IAW SRM 52-05D, FIG 59 AND 51-30-2.
